advertisement
Question
Posted by: Ncebza | 2007/03/16

Bleeding

Hi Doctor, I was using depo provera, I stopped it in February and now I keep bleeding now and then, sometimes it stops. What worried me now is that even when I have an orgasm I'd feel the contractions in my womb then bleed immediately after that, then it stops after that. Is there something wrong?

And how long does it take to get back to my normal period?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal to have irregular bleeding after stopping Depo. It can take up to a year for your periods to return to normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement